# SDR DALA1204356303

- Difficulty date: January 4, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5/320 VERTICAL STABILIZER TRAILING EDGE ANGLE CRACKED. RUDD STA 282.5. L: 1.2"  REPLACED THE CRACKED ANGLE WITH NEW ONE PER B747-400 SRM.
